GoodSense Ibuprofen Mini Liquid-Gels, 200 mg, Liquid-Filled Capsules, Pain Reliever and Fever Reducer, 80 Count

GoodSense Ibuprofen Mini Liquid-Gels, 200 mg, Liquid-Filled Capsules, Pain Reliever and Fever Reducer, 80 Count

Sale price  Rs. 829.00 Regular price Rs. 1,200.00
Skip to product information
GoodSense Ibuprofen Mini Liquid-Gels, 200 mg, Liquid-Filled Capsules, Pain Reliever and Fever Reducer, 80 Count
1/3

GoodSense Ibuprofen Mini Liquid-Gels, 200 mg, Liquid-Filled Capsules, Pain Reliever and Fever Reducer, 80 Count

₹829.00 ₹1,200.00 31% off
Inclusive of all taxes.
In stock & ready to ship

Trusted by 10,000+ Customers
Authentic products. Genuine quality. Happy customers.

View store information

GoodSense Ibuprofen Mini Liquid-Gels, 200 mg, Liquid-Filled Capsules, Pain Reliever and Fever Reducer, 80 Count

🚚 Free Delivery and Returns
Delivered in: 5 - 7 working days
Key Benefits
Ingredients

How to Use

Check delivery avrrlability

Direct From USA

100% Sourced Import

Authentic

Guaranteed Quality

30-Day Returns

Easy Replacement

Product Description

Compare to the active ingredient in Advil Liqui-Gels minis. Don't let aches and pains disrupt your favorite activities. Ibuprofen Mini Liquid-Gels, 200 mg delivers fast relief for tough pain in a soft mini liquid-filled capsule. This ibuprofen liquid gel pain reliever helps to reduce fever and temporarily relieves minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches and minor arthritis pain. Powerful pain relief from a small liquid gel capsule.

Key Features:

  • ACTIVE INGREDIENT: This pain reliever and fever reducer contains solubilized ibuprofen equal to 200 mg Ibuprofen, a non-steroidal anti-inflammatory drug (NSAID). Compare to the active ingredient in Advil Liqui-Gels minis.
  • SMALLER CAPSULE, SAME STRENGTH: Mini liquid-gels (liquid-filled capsules) are smaller than standard liquid gels and deliver the same powerful strength to fight body aches and pains.
  • PAIN RELIEVER: Provides temporary toothache, backache, menstrual cramps, muscular aches, arthritis pain and headache relief. Also relieves pain due to the common cold.
  • FEVER REDUCER: Fight fevers and the aches and pains of the common cold with Ibuprofen, a powerful medicine.
  • FAST-RELIEF: Powerful, liquid-fast relief for your aches and pains in a soft mini liquid gel.

FAQ

You may also like